# SDR HNAA0600040

- Difficulty date: May 18, 2006
- Submitted: May 27, 2006
- Operation: Air carrier
- Aircraft: N984
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 27,429 hours, 29,688 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 5352011
- Part serial: 469
- Condition: Faulty
- Location: Cockpit
- Part time: 27,429 hours, 29,688 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING LANDING GEAR DOWN ONLY THREE RED GEAR UNSAFE LIGHTS ILLUMINATED.  COMPLETED ALT LANDING GEAR EXTENSION CHECK LIST AND LANDING GEAR CAME DOWN WITH 3 GREEN LIGHTS.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE CYCLED GEAR SEVERAL TIMES, OPS CHECK GOOD.
